# SDR DL73S040549

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 45,929 hours, 35,323 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110035
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING FL 220 CABIN UNABLE TO MAINTAIN PRESSURIZATION.  DESCENT INITIATED QRH PROCEDURES ACCOMPLISHED.  NO INJURIES OR AIRCRAFT DAMAGE.  REPLACED AIRCRAFT OUTFLOW VALVE ASSEMBLY PER M/M.  SYSTEM CHECKS NORMAL.
